Medical Disorders
Resources
Basic InformationLookupsLatest NewsQuestions and AnswersLinksBook Reviews
Related Topics

Cancer
Men's Health
Women's Health
Heart Disease

Ask Dr. SchwartzAsk Dr. Schwartz:
Psychotherapy and Mental Health questions

everything turns black

Wed, Dec 27th 2006

I have a 7 year old daughter she seems healthy but recently I noticed that at anytime or place she suddenly doses off I asked her about it and she said everything turns black and recently she was carrying my 11 month old and had a blackout and let go of her and droped her she didn\'t realize it until she came back she also was serving herself some milk and had a blackout and emptyed the whole gallon her blackouts last about 30 seconds and are occuring more frequently what can i do

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.